# SDR 95ZZZW290

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 1085
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUS EXTERIOR - FUS SKIN BULGE AT EXTERNAL DOUBLER AT FS 1085 STR 30.  CUT OUT DAMAGED SKIN BULGE PER SRM 53-30-3 AND INSTALLED DOUBLER SKIN REPAIR IAW SRM 53-30-3 9 INCHES BY 18 INCHES .071.  TOTAL CYCLES 29577.
